×

zbMATH — the first resource for mathematics

Branching of asymptotics for elliptic operators on manifolds with edges. (English) Zbl 0654.58034
Partial differential equations, Banach Cent. Publ. 19, 231-236 (1987).
[For the entire collection see Zbl 0633.00011.]
The authors give a summary on their work on the asymptotic behaviour of solutions of elliptic equations on manifolds with edges. For more detailed information we refer to their papers [Math. Nachr. 105, 45-149 (1982; Zbl 0544.35095), Semin. Anal. 1984/85, 23-72 (1985; Zbl 0595.31012), Journ. “Équations Dériv. Partielles”, St.-Jean-De-Monts 1984, Conf., No.5, 25 p. (1984; Zbl 0598.35022), Ann. Global Anal. Geom. 4, 137-223 (1986; Zbl 0632.58032)], and to the paper of the second author, Math. Nachr. 136, 7-57 (1988), and we also mention two further papers which are announced: S. Rempel and B.-W. Schulze. Asymptotics for elliptic mixed boundary problems, and B.-W. Schulze, Regularity with continuous and branching asymptotics on manifolds with edges.
Reviewer: N.Jacob

MSC:
58J32 Boundary value problems on manifolds
58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)